Show ratings & reviews for

2.6 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

15 People found this comment helpful

Several days after completing the course of treatment, I developed a rash

Most voted negative review

2 People found this comment helpful

I found out that I am allergic to this drug. I had taken Cipro before without any reaction.

Shared reviews and ratings

missniki | 35-44 | Female | On medication for less than 1 month | Patient
6/22/2014
Condition: Other
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

Wish I would have read these before taking. Wish my doctor and/or pharmacist would have told me the major side effect. Had a 7 day course. On day 9, I started to develop a rash/hives. On day 10, it worsened and started to itch. Now I'm on day 11 and can barely stand the itching. It's all over my body except my shins. There are tiny spots on my torso and back, but large blotches on my inner forearms and knees. My palms and soles are the areas that itch the most, though, and antihistamines/steroids/calamine lotion/cortison/oatmeal baths do little to stop the itching. MAKE IT GO AWAY

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | Male | On medication for 6 months to less than 1 year | Patient
9/20/2013
Condition: Other
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

took for sinus infections three different times, worked good

Report this postFill 3Created with Sketch.
AmBe | 25-34 | Female | On medication for less than 1 month | Patient
11/24/2012
Condition: Other
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I took this for seven days. On day seven I started getting what felt like muscle pain in my back and shoulders. On day nine I broke out in a itchy rash all over my body. The side effects can be serious. I would not recommend.

Report this postFill 3Created with Sketch.
NO For Factive | 25-34 | Female | On medication for less than 1 month | Patient
6/17/2012
Condition: Other
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

My doctor has prescribed (Factive) as a treatment for my tonssils infection, and it was a 7 day course. After I was done with this medicine I experienced some red pimples all over my body on the 8th day, that turned onto itchy RASH all over my body, and my face was swaollen and redish. This is my 3rd day with the body rashes and I am still taking an Antihistamine but the rashes are spread all over my body and not gone yet. The dermatologist told me that it might take 3 weeks till they are gone. I would not take this medicine again because of the horrible side effects.

Report this postFill 3Created with Sketch.
mewtwo | 19-24 | Female | On medication for less than 1 month | Patient
11/2/2011
Condition: Other
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

My physician put me on Factive for 7 days due to recurrent tonsillitis. After finishing my course of antibiotics, on the 9th day, I developed a rash over my torso and back. My face was also very swollen. The rash was not itchy. The pharmacist put me on Histamed for 5 days (this is the 3rd day I take Histamed). The swelling in my face is better, the rash on my chest is also better, but my back is still the same. My tonsillitis is gone but I am never taking this medication again. Check if you are allergic to quinolones before you take Factive, the side effects are not worth it.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More